# SDR CALA2000259

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9912243238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 1309 BETWEEN LONGERON 14R AND 15R SHEAR TIE IS CRACKED 12 INCHES. REMOVED OUTER CHORD DOUBLER AND SHEAR TIE IAW SRM 51-30-4 AND 51-30-5. INSTALLLED SHEAR TIE, OUTER CHORD, DOUBLER AND STIFFER IAW SRM 51-30-5 AND 51-30-2.
